# SDR DJFA2007036

- Difficulty date: March 28, 2007
- Submitted: April 1, 2007
- Operation: Air carrier
- Aircraft: N785TA
- Make and model: Beech 400A
- Aircraft serial: RK239
- Engine: Pwa JT15D5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND A CRACK IN THE NR 1 ENGINE AFT NACELLE SUPPORT FRAME.  THE CRACK WAS ABOUT .25 INCH, LOCATED ON THE IB SIDE JUST FWD OF THE TR AND JUST ABOVE THE PYLON AT ABOUT THE 0930 POSITION LOOKING AFT.  CRACK WAS REPAIRED.
